# SDR CHQA200900030

- Difficulty date: January 21, 2009
- Submitted: January 23, 2009
- Operation: Air carrier
- Aircraft: N296SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145514
- Aircraft time: 16,791 hours, 14,432 cycles
- Engine: Allsn AE3007A
- Engine time: 18,234 hours, 17,189 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Relay
- Part number: M83726316002P
- Condition: Faulty
- Location: Smoke Detection
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

FLIGHT 7777, BUF TO IAD - ON APPROACH THE CREW RECEIVED A BAGGAGE SMOKE MESSAGE ON EICAS.  THE BAGGAGE COMPARTMENT FIRE BOTTLES WERE DISCHARGED AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS INSPECTED BY FIRE CREWS WITH NO SIGNS OF SMOKE OR FIRE.  MAINTENANCE REPLACED THE K0629 ALONG WITH BOTH CARGO FIRE BOTTLES.
